# SDR FDKA200612355

- Difficulty date: December 8, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 10,986 hours, 10,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6024 PNS-MCO (0906 PHX LCL).  CAPTAIN REPORTED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  MX INSPECTED THE AIRCRAFT AND FOUND NO FURTHER DEFECTS.
